Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


constipation followed by diarrhea
Mar 10, 2012

A patient taking AZT+3TC+NEV complains of early satiety, indigestion and constipation for around 5 days then watery diarrheá for around 3 days. This repeats cyclically for the last six months. How to treat?

Response from Dr. Henry

Cycling from constipation to diarrhea is also seen in many people in the general populations (can be due to irritable or functional bowel syndrome, food intolerance such as milk or gluten products, a wide range of infections, side effects from drugs -can be due to one of your HIV medications but that is a diagnosis of exclusion, and many other conditions so a thorough clinical evaluation is recommended). KH



Previous
HIV AND KIDNEY STONES
Next
IRIS?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement